# SDR 2008UALA05496

- Difficulty date: August 27, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,647 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL HAS DAMAGE AT THE 5 OCLOCK POSITION.  REPLACED NR 1 ENG NOSE COWL.
